Alert archive / Colorado / River Flood Warnings in 2015
River Flood Warning 10, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at May 19, 2015, 5:37 AM MDT for El Paso County, Colorado. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- May 19, 2015, 5:37 AM MDT (11:37 UTC)
- Expired
- May 19, 2015, 10:17 PM MDT
- In force
- 17 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 40 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fountain Creek near Fountain (FHAC2).
- Action stage
- 11 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07106000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
471
WGUS45 KPUB 191137
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
537 AM MDT TUE MAY 19 2015
...The National Weather Service in Pueblo has issued a Flood Warning
for the following rivers in Colorado...
Fountain Creek Near Fountain affecting El Paso County.
.One to two inches of rain...with locally higher amounts...has
fallen over El Paso county early Tuesday morning. This has
caused the Fountain Creek to rise...and is expected to go
above flood stage this morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC041-192337-
/O.NEW.KPUB.FL.W.0010.150519T1137Z-150520T0417Z/
/FHAC2.1.ER.150519T1029Z.150519T1200Z.150519T1617Z.UU/
537 AM MDT TUE MAY 19 2015
The National Weather Service in Pueblo has issued a
* Flood Warning for
The Fountain Creek Near Fountain.
* until this evening.
* At 3:30 AM Tuesday the stage was 7.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 8.5 feet by midmorning.the river will fall
below flood stage by late this morning.
* Impact...At 8.0 feet...Minor agricultural flooding occurs.
&&
LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
3853 10467 3859 10473
$$4 follow-up statements
063
WGUS85 KPUB 191422
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
822 AM MDT TUE MAY 19 2015
...The Flood Warning continues for the following rivers in
Colorado...
Fountain Creek Near Fountain affecting El Paso County.
.Very heavy rain over most of El Paso county early Tuesday
morning has brought the river level on the Fountain Creek
near Fountain to above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC041-200222-
/O.EXT.KPUB.FL.W.0010.000000T0000Z-150520T1245Z/
/FHAC2.1.ER.150519T1015Z.150519T1245Z.150520T0045Z.UU/
822 AM MDT TUE MAY 19 2015
The Flood Warning continues for
The Fountain Creek Near Fountain.
* until Wednesday morning...Or until the warning is cancelled.
* At 6:45 AM Tuesday the stage was 9.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early this evening.
* Impact...At 8.0 feet...Minor agricultural flooding occurs.
&&
LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
3853 10467 3859 10473
$$389
WGUS45 KPUB 191856
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1256 PM MDT TUE MAY 19 2015
Arkansas River Near Nepesta affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Colorado...
Arkansas River Near Avondale affecting Pueblo County.
Fountain Creek Near Fountain affecting El Paso County.
.Heavy rains through the overnight hours has caused high river levels and flows to increase.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-200656-
/O.EXT.KPUB.FL.W.0011.150519T1957Z-150522T1200Z/
/ADLC2.2.ER.150519T1957Z.150520T1200Z.150522T0000Z.UU/
1256 PM MDT TUE MAY 19 2015
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Arkansas River Near Avondale.
* until Friday morning.
* At 12:15 PM Tuesday the stage was 6.8 feet.
* Flood stage is 7.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early this afternoon and
continue to rise to near 8.0 feet by midmorning tomorrow.the river
will fall below flood stage by early Thursday evening.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC101-200655-
/O.CON.KPUB.FL.W.0012.150520T1200Z-150521T0000Z/
/NPTC2.1.ER.150520T1200Z.150520T1200Z.150520T1200Z.UU/
1256 PM MDT TUE MAY 19 2015
The Flood Warning continues for
The Arkansas River Near Nepesta.
* from Wednesday morning to Wednesday evening.
* At 12:15 PM Tuesday the stage was 14.1 feet.
* Flood stage is 16.5 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage
midmorning tomorrow.
* Impact...At 16.5 feet...Minor flooding of agricultural lands near
Nepesta occurs.
&&
LAT...LON 3827 10424 3821 10411 3816 10394 3809 10394
3814 10411 3820 10424
$$
COC089-200655-
/O.CON.KPUB.FL.W.0013.150520T1648Z-150522T0600Z/
/LXHC2.1.ER.150520T1648Z.150521T0600Z.150521T1800Z.UU/
1256 PM MDT TUE MAY 19 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* from Wednesday morning to late Thursday night.
* At 12:15 PM Tuesday the stage was 10.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tomorrow morning and
continue to rise to near 11.5 feet by after midnight Thursday
morning.the river will fall below flood stage by early Thursday
afternoon.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$
COC041-200655-
/O.EXT.KPUB.FL.W.0010.000000T0000Z-150520T2000Z/
/FHAC2.1.ER.150519T1015Z.150519T1245Z.150520T0800Z.UU/
1256 PM MDT TUE MAY 19 2015
The Flood Warning continues for
The Fountain Creek Near Fountain.* At 6:45 AM Tuesday the stage was 9.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
after midnight tonight.
* Impact...At 8.0 feet...Minor agricultural flooding occurs.
&&
LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
3853 10467 3859 10473
$$182
WGUS85 KPUB 192133
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
333 PM MDT TUE MAY 19 2015
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
Arkansas River Near Nepesta affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
Fountain Creek Near Fountain affecting El Paso County.
.Heavy rains overnight have caused rising water and high river flows.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-200933-
/O.EXT.KPUB.FL.W.0011.000000T0000Z-150523T1200Z/
/ADLC2.2.ER.150519T2037Z.150520T1200Z.150523T0000Z.UU/
333 PM MDT TUE MAY 19 2015
The Flood Warning continues for
The Arkansas River Near Avondale.
* until Saturday morning...Or until the warning is cancelled.
* At 3:15 PM Tuesday the stage was 7.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 8.0 feet by
midmorning tomorrow. The river will fall below flood stage early
Friday evening.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC101-200933-
/O.EXT.KPUB.FL.W.0012.150520T1800Z-150521T0600Z/
/NPTC2.1.ER.150520T1800Z.150520T1800Z.150520T1800Z.UU/
333 PM MDT TUE MAY 19 2015
The Flood Warning continues for
The Arkansas River Near Nepesta.
* from Wednesday afternoon to late Wednesday night...Or until the
warning is cancelled.
* At 3:15 PM Tuesday the stage was 14.8 feet.
* Flood stage is 16.5 feet.
* Forecast...The river is expected to rise to near flood stage early
tomorrow afternoon.
* Impact...At 16.5 feet...Minor flooding of agricultural lands near
Nepesta occurs.
&&
LAT...LON 3827 10424 3821 10411 3816 10394 3809 10394
3814 10411 3820 10424
$$
COC089-200933-
/O.EXT.KPUB.FL.W.0013.150521T0800Z-150523T1500Z/
/LXHC2.1.ER.150521T0800Z.150522T0000Z.150523T0300Z.UU/
333 PM MDT TUE MAY 19 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* from late Wednesday night to Saturday morning...Or until the
warning is cancelled.
* At 3:15 PM Tuesday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight Thursday
morning and continue to rise to near 12.0 feet by early Thursday
evening.the river will fall below flood stage by late Friday
evening.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
Junta.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$
COC041-200933-
/O.EXT.KPUB.FL.W.0010.000000T0000Z-150520T1424Z/
/FHAC2.1.ER.150519T1015Z.150519T1245Z.150520T0224Z.UU/
333 PM MDT TUE MAY 19 2015
The Flood Warning continues for
The Fountain Creek Near Fountain.
* until Wednesday morning...Or until the warning is cancelled.
* At 3:00 PM Tuesday the stage was 7.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Impact...At 8.0 feet...Minor agricultural flooding occurs.
&&
LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
3853 10467 3859 10473
$$568
WGUS85 KPUB 200046
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
646 PM MDT TUE MAY 19 2015
...The Flood Warning is cancelled for the following rivers in
Colorado...
Fountain Creek Near Fountain affecting El Paso County.
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
Arkansas River Near Nepesta affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
.Recent heavy rainfall has caused high water levels in the Arkansas
River and in Fountain Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-201246-
/O.CON.KPUB.FL.W.0011.000000T0000Z-150523T1200Z/
/ADLC2.2.ER.150519T2037Z.150520T1200Z.150523T0000Z.UU/
646 PM MDT TUE MAY 19 2015
The Flood Warning continues for
The Arkansas River Near Avondale.
* until Saturday morning...Or until the warning is cancelled.
* At 6:15 PM Tuesday the stage was 7.8 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 8.0 feet by
midmorning tomorrow. The river will fall below flood stage early
Friday evening.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC101-201246-
/O.CON.KPUB.FL.W.0012.150520T1800Z-150521T0600Z/
/NPTC2.1.ER.150520T1800Z.150520T1800Z.150520T1800Z.UU/
646 PM MDT TUE MAY 19 2015
The Flood Warning continues for
The Arkansas River Near Nepesta.
* from Wednesday afternoon to late Wednesday night...Or until the
warning is cancelled.
* At 6:15 PM Tuesday the stage was 15.1 feet.
* Flood stage is 16.5 feet.
* Forecast...The river is expected to rise to near flood stage early
tomorrow afternoon.
* Impact...At 16.5 feet...Minor flooding of agricultural lands near
Nepesta occurs.
&&
LAT...LON 3827 10424 3821 10411 3816 10394 3809 10394
3814 10411 3820 10424
$$
COC089-201246-
/O.CON.KPUB.FL.W.0013.150521T0800Z-150523T1500Z/
/LXHC2.1.ER.150521T0800Z.150522T0000Z.150523T0300Z.UU/
646 PM MDT TUE MAY 19 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* from late Wednesday night to Saturday morning...Or until the
warning is cancelled.
* At 6:15 PM Tuesday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight Thursday
morning and continue to rise to near 12.0 feet by early Thursday
evening.the river will fall below flood stage by late Friday
evening.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
Junta.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$
COC041-200116-
/O.CAN.KPUB.FL.W.0010.000000T0000Z-150520T1424Z/
/FHAC2.1.ER.150519T1015Z.150519T1245Z.150519T1923Z.UU/
646 PM MDT TUE MAY 19 2015
The Flood Warning is cancelled for
The Fountain Creek Near Fountain.
* At 6:00 PM Tuesday the stage was 7.0 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at 1:23 PM Tuesday.
* Forecast...The river will continue to fall to 6.8 feet by
midmorning Thursday.
* Impact...At 7.0 feet...Minor overbank flow spills into low lying
agricultural areas.
&&
LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
3853 10467 3859 10473
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at May 19, 4:24 AM MDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 19, 4:24 AM MDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 424 AM MDT TUE MAY 19 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 344 AM MDT TUE MAY 19 2015 ...MODERATE TO HEAVY RAIN THIS MORNING... CURRENTLY...A STRONG UPPER LEVEL DISTURBANCE IS CURRENTLY MOVING NORTHWARD OUT OF NEW MEXICO AND ACROSS EASTERN COLORADO THIS MORNING. WIDESPREAD MODERATE TO HEAVY RAINFALL IS OCCURRING ACROSS THE REGION...WITH HEAVY SNOW FALLING ABOVE 10 KFT IN THE MOUNTAINS. THERE CONTINUES TO BE A FEW LIGHTNING STRIKES ACROSS EASTERN PLAINS EARLY THIS MORNING. MOST GAUGES ALONG THE I-25 CORRIDOR ARE REPORTING BETWEEN ONE AND TWO INCHES OF RAINFALL HAS FALLEN...AND RUNOFF COULD BE PRODUCING LOCALIZED STREET FLOODING. RIVER GAUGES INDICATE THAT FOUNTAIN CREEK IS RUNNING HIGH. TODAY...THE UPPER LEVEL DISTURBANCE WILL CONTINUE TO LIFT NORTHWARD ACROSS THE AREA THIS MORNING WHILE A SECONDARY DISTURBANCE WILL IMPACT THE AREA FOR THIS AFTERNOON. WIDESPREAD MODERATE TO HEAVY RAINFALL WILL CONTINUE THIS MORNING WITH AN ADDITIONAL HALF INCH TO INCH POSSIBLE...ESPECIALLY ALONG AND WEST OF I-25 WHERE UPSLOPE AND FORCING ARE MAXIMIZED. SNOW WILL ALSO CONTINUE ACROSS THE HIGHER ELEVATIONS THROUGH THIS MORNING WITH HEAVY ACCUMULATIONS ABOVE 10 KFT. THE SECONDARY DISTURBANCE WILL TRACK NORTHWARD ACROSS THE REGION FOR THIS AFTERNOON. THE CURRENT MODEL SOLUTIONS BRING THE HEAVIEST ACTIVITY NORTHWARD ACROSS THE FAR EASTERN PLAINS...WHILE THE REMAINDER OF THE AREA WILL LIKELY SEE LESS SHOWER ACTIVITY THAN THIS MORNING. MODEST INSTABILITY WILL LIKELY LEAD TO A FEW THUNDERSTORMS OUT NEAR THE KANSAS BORDER...AND PEA SIZE HAIL WILL BE POSSIBLE ALONG WITH LOCALLY HEAVY RAINFALL. TEMPERATURES WILL BE ON THE COOL SIDE WITH MOST AREAS REMAINING IN THE 50S FOR THIS AFTERNOON. TONIGHT...THE UPPER LEVEL DISTURBANCE WILL MOVE INTO THE NORTHERN PLAINS THIS EVENING WITH SHORTWAVE RIDGING BUILDING OVER THE ROCKIES OVERNIGHT. EXPECT PRECIPITATION TO LIFT AWAY FROM THE AREA THIS EVENING...WITH GENERALLY DRY CONDITIONS ACROSS THE AREA BY WEDNESDAY MORNING. TEMPERATURES WILL REMAIN COOL TONIGHT WITH LOWS IN THE LOWER TO MID 40S. MOZLEY .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 344 AM MDT TUE MAY 19 2015 ...ACTIVE WEATHER TO CONTINUE INTO THE EXTENDED... MODELS IN GOOD AGREEMENT THROUGH THURSDAY WITH DIFFERENCES IN THE GFS AND ECMWF THIS WEEKEND. ENSEMBLE MEMBERS ARE SPLIT BETWEEN THE TWO OPERATIONAL SOLUTIONS...WITH ONE BEING DRY AND THE OTHER WET ACROSS THE ROCKIES. WEDNESDAY...SHORTWAVE RIDGING WILL MOVE ACROSS THE REGION WHILE THE NEXT STORM SYSTEM TAKES SHAPE OFF THE WEST COAST. EXPECT GENERALLY DRY CONDITIONS WITH AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS OVER THE MOUNTAIN AREAS. WEAK STEERING FLOWS ALOFT SHOULD KEEP PRECIPITATION TIED TO THE TERRAIN WITH LITTLE MOVEMENT OFF THE HIGHER ELEVATIONS. THURSDAY...THE NEXT UPPER LEVEL STORM SYSTEM WILL MOVE INTO THE WEST COAST WITH A STRONG LEAD DISTURBANCE LIFTING NORTHEAST ACROSS COLORADO BY THURSDAY AFTERNOON. MODELS ARE INDICATING WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY DEVELOPING OVER THE MOUNTAINS THURSDAY MORNING...AND SPREADING EASTWARD ACROSS THE PLAINS THROUGH THURSDAY NIGHT. DECENT MOISTURE WILL LIKELY LEAD TO LOCALIZED HEAVY RAINFALL AND MORE POTENTIAL FOR FLASH FLOODING AND RIVER FLOODING. THIS WILL NEED TO BE MONITORED. THERE WILL BE SOME INSTABILITY PRESENT ACROSS THE REGION AND A FEW STORMS COULD BE STRONG ACROSS THE PLAINS WITH HALF INCH HAIL. SNOW WILL BE POSSIBLE OVER THE MOUNTAINS...GENERALLY ABOVE 10 KFT...AND A FEW INCHES ARE POSSIBLE. FRIDAY THROUGH MONDAY...MODELS DIVERGE HEADING INTO THE WEEKEND WITH ENSEMBLES EVENLY SPLIT BETWEEN THE TWO SOLUTIONS. THE GFS BRINGS THE UPPER LEVEL STORM SYSTEM OUT OF THE WEST COAST...AND LIFTS IT ACROSS UTAH AND INTO THE NORTHERN PLAINS. IT KEEPS SHOWER ACTIVITY GOING OVER THE MOUNTAINS ON FRIDAY WITH GENERALLY DRIER CONDITIONS THROUGH THE WEEKEND INTO EARLY NEXT WEEK. THE ECMWF IS MUCH SLOWER WITH THE STORM SYSTEM...AND TAKES IT ACROSS COLORADO THROUGH THE WEEKEND. THE SLOWER SOLUTION WOULD HELP ADVECT DEEPER MOISTURE NORTHWARD ACROSS THE AREA AND HELP PRODUCE MORE WIDESPREAD AND HEAVIER PRECIPITATION ACROSS SOUTHERN COLORADO THROUGH THE WEEKEND. GIVEN THE LOW CONFIDENCE IN SOLUTIONS...HAVE LOW POPS ACROSS THE AREA THROUGH THE WEEKEND. MOZLEY && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 344 AM MDT TUE MAY 19 2015 STEADIER HEAVY RAIN IS EXPECTED TO DECREASE AT KCOS...KPUB AND KALS DURING THE 13-15 UTC TIME FRAME. SHOWERS AND TSRA WILL BE POSSIBLE DURING THE REMAINDER OF TODAY. LOWER CIGS...MVFR WILL BE LIKELY AT KCOS AND KPUB THROUGH AT LEAST LATE MORNING. VFR CONDITIONS SHOULD DEVELOP AT ALL TAF SITES LATER THIS EVENING AS DRIER AIR MOVES INTO THE REGION. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR COZ081-084-085. WINTER STORM WARNING UNTIL NOON MDT TODAY FOR COZ058-060-063-073- 075-080-082. WINTER WEATHER ADVISORY UNTIL NOON MDT TODAY FOR COZ059-061-066- 068. && SHORT TERM...MOZLEY LONG TERM...MOZLEY AVIATION...HODANISH
Hazardous weather outlook, May 18, 6:55 PM MDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 655 PM MDT MON MAY 18 2015 COZ058>089-093>099-191300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 655 PM MDT MON MAY 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT A STRONG SPRING STORM WILL MOVE ACROSS SOUTHERN COLORADO TONIGHT...BRINGING A PERIOD OF MODERATE TO HEAVY WET SNOW TO THE HIGHER ELEVATIONS. SIGNIFICANT ACCUMULATIONS WILL BE POSSIBLE ABOVE 10000 FEET. HAZARDOUS TRAVEL IS EXPECTED AND THE HEAVY...WET SNOW COULD CAUSE TREE DAMAGE AND POWER OUTAGES. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. THE MAIN THREATS WILL BE LIGHTNING...LOCALLY HEAVY RAIN...WIND GUSTS TO 45 MPH...AND SMALL HAIL. MODERATE TO HEAVY SHOWERS WILL BECOME WIDESPREAD TONIGHT OVER THE PLAINS. THIS WILL RESULT IN A THREAT OF LOCAL FLOODING...PARTICULARLY OVER URBAN AREAS AND BURN SCARS. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT AND TUESDAY ACROSS EL PASO AND TELLER COUNTIES...WHERE THIS THREAT IS DEEMED TO BE THE GREATEST. BROADER SCALE AREAL FLOODING WILL ALSO BE POSSIBLE ALONG SMALL STREAMS AND RIVERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAVY RAIN WILL BE POSSIBLE TUESDAY ACROSS THE PLAINS...ESPECIALLY IN THE MORNING AND EARLY AFTERNOON. IN ADDITION...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY IN THE AFTERNOON AND EARLY EVENING ALONG THE COLORADO AND NEW MEXICO BORDER. LARGE HAIL AND DAMAGING WINDS TO 70 MPH WILL BE POSSIBLE. A TORNADO OR TWO CANNOT BE RULED OUT...ESPECIALLY IF SUFFICIENT INSTABILITY MOVES INTO THE REGION. SNOW WILL ALSO FALL IN THE MOUNTAINS ON TUESDAY...GENERALLY ABOVE 10000 FEET. SEVERAL INCHES WILL BE POSSIBLE MAINLY IN THE MORNING. FOR WEDNESDAY AND THURSDAY...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION...ESPECIALLY ALONG AND NEAR THE I-25 CORRIDOR DURING THE AFTERNOON AND EVENING HOURS. LIGHTNING WILL BE THE PRIMARY THREAT...BUT GUSTY WINDS...LOCALLY HEAVY RAIN AND SOME HAIL WILL ALSO BE POSSIBLE. ANOTHER PACIFIC STORM WILL AFFECT THE REGION THURSDAY NIGHT THROUGH SATURDAY. LOCALLY HEAVY RAIN AND SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE...ALONG WITH HIGH ELEVATION SNOWS IN THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL POSSIBLE OVER MOST OF SOUTHERN COLORADO TONIGHT. 27/28
In the hours before
Local storm report, May 19, 5:05 AM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
505 AM MDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 AM HEAVY RAIN 1 S THATCHER 37.54N 104.03W
05/19/2015 M1.30 INCH LAS ANIMAS CO MESONET
6 HOUR TOTAL
&&
KAMLocal storm report, May 19, 5:06 AM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
506 AM MDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM HEAVY RAIN 13 S TIMPAS 37.64N 103.78W
05/19/2015 M1.04 INCH LAS ANIMAS CO MESONET
6 HOUR TOTAL
&&
KAMLocal storm report, May 19, 5:12 AM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
512 AM MDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 AM HEAVY RAIN 1 NE SECURITY 38.76N 104.73W
05/19/2015 M1.26 INCH EL PASO CO MESONET
4 HOUR TOTAL
&&
KAMLocal storm report, May 19, 5:13 AM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
513 AM MDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 2 NW PETERSON AFB 38.85N 104.73W
05/19/2015 M1.20 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL THROUGH 5 AM.
&&
RMGLocal storm report, May 19, 5:14 AM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
514 AM MDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 AM HEAVY RAIN 2 NE COLORADO SPRINGS 38.86N 104.80W
05/19/2015 M1.14 INCH EL PASO CO MESONET
4 HOUR TOTAL
&&
KAMLocal storm report, May 19, 5:15 AM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
515 AM MDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 AM HEAVY RAIN 2 ENE AIR FORCE ACADEMY 38.98N 104.83W
05/19/2015 M1.02 INCH EL PASO CO MESONET
4 HOUR TOTAL
&&
KAMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 6:23 PM MDT | Special Weather Statement | PUB | Saguache | 52 min |
| May 18, 10:17 PM MDT | Areal Flood Advisory | PUB | El Paso | 118 min |
| May 19, 12:48 AM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 3 hr |
| May 19, 3:16 AM MDT | Areal Flood Warning | PUB | El Paso | 3 hr |
| May 19, 4:57 AM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 3 hr |
| May 19, 6:00 AM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas, Pueblo | 3 hr |
| May 19, 6:05 AM MDT | Flash Flood Warning | PUB | Huerfano, Pueblo | 3 hr |
| May 19, 6:22 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| May 19, 8:44 AM MDT | River Flood Warning | PUB | Pueblo | 54 hr |
| May 19, 8:44 AM MDT | River Flood Warning | PUB | Pueblo | 33 hr |
| May 19, 8:44 AM MDT | River Flood Warning | PUB | Otero | 13 days |
| May 19, 3:33 PM MDT | Special Weather Statement | PUB | Fremont | 42 min |
Nearby
River Flood Warnings in Colorado, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.